MAUDE Adverse Event Report: MAKO SURGICAL CORP. BURR GUARD ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. BURR GUARD ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS
Model Number 204992
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Separation Problem (4043); Premature Separation (4045)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Sleeve inside long guard slipping out.It was noticed that the burr was coming loose during tibia bone prep.Case type: pka (mics).Surgical delay: 15 minutes.
 
Additional Manufacturer Narrative
Sleeve inside long guard slipping out.It was noticed that the burr was coming loose during tibia bone prep.Case type: pka (mics) surgical delay: = 15 minutes.Product evaluation and results: the product was not evaluated as the product was unavailable for inspection capa 2127499 has been raised for the same.Product history review: review of the device history records indicate 22 devices were manufactured under lot 40m028790 and accepted into final stock on 03/13/2018.No non-conformance were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 204992, lot # 40m028790 shows 01 additional complaint(s) related to the failure in this investigation, (b)(4).Conclusions: the event could not be confirmed.
 
Event or Problem Description
Sleeve inside long guard slipping out.It was noticed that the burr was coming loose during tibia bone prep.Case type: pka (mics).Surgical delay: = 15 minutes.

Brand Name
BURR GUARD ASSEMBLY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9320827
Report Number3005985723-2019-00802
Device Sequence Number343879
Product Code OLO
UDI-Device Identifier00848486021856
UDI-Public00848486021856
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K142530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number204992
Device Catalogue Number204992
Device Lot Number40M028790
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2019
Initial Date Received by Manufacturer 10/23/2019
Supplement Date Received by Manufacturer12/23/2019
Initial Report FDA Received Date11/14/2019
Supplement Report FDA Received Date01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;